Active ingredients: Each 20ml dose of oral solution contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mg, Guaifenesin 200mg and Cetylpyridinium Chloride 3mg, Also includes Sorbitol E420, Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol (see leaflet)
- Please read the leaflet provided carefully before use.Shake well before each use.For short term use only.If symptoms persist consult your doctor.Directions.How to take: For oral use.Adults, the elderly and children 12 years and over: Fill the measure cup to the 20ml mark and take one 20ml dose (four 5ml spoonfuls). Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Leave at least 4hours between doses, and do not take more than 4 doses in any 24 hours.Do not give to children under 12 years of age.Do not take if you are pregnant.WARNING: DO NOT EXCEED THE STATED DOSE.Warnings.This product contains a decongestant. Do not take with other products for the relief of colds, flu or congestion.CONTAINS PARACETAMOL. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.Do not store above 25°C. In order to protect from light, keep the container in the outer carton. Keep the container tightly closed.